Alert archive / Alabama / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 68, NWS Birmingham, AL

June 28, 2018Calhoun County, St. Clair County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 28, 2018, 1:39 PM CDT for Calhoun County, St. Clair County, Alabama. It was in force for 66 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2018, 1:39 PM CDT (18:39 UTC)
Expired
Jun 28, 2018, 2:45 PM CDT
In force
66 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Calhoun County, AL, St. Clair County, AL

The radar

The Birmingham radar (KBMX), 85 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 2:10 PM CDTTSTM WND GST 685 W Liberty Hill, ALREPORTED IN NANCES CREEK AREA.
Jun 28, 2:18 PM CDTTSTM WND DMG1 Nw Jacksonville State, ALSEVERAL TREES AND POWER LINES DOWN, SOME ON STRUCTURES, ON NISBET LAKE ROAD AREA, NEAR JACKSONVILLE.
Jun 28, 2:22 PM CDTTSTM WND DMG3 Wsw Silver Lakes Golf, ALTREES DOWN ON GREENSPORT ROAD.
Jun 28, 2:25 PM CDTTSTM WND DMG1 N Cropwell, ALSEVERAL TREES DOWN IN MULTIPLE AREAS ACROSS THE NORTH PART OF THE COUNTY.
Jun 28, 2:27 PM CDTTSTM WND DMGOxford, ALTREE DOWN NEAR WVOK RADIO STATION.
Jun 28, 2:28 PM CDTTSTM WND DMGAnniston, ALTREE DOWN ON QUINTARD AVENUE, BETWEEN 14TH AND 15TH STREETS, IN ANNISTON.
Jun 28, 2:28 PM CDTTSTM WND DMGAnniston, ALCORRECTS PREVIOUS TSTM WND DMG REPORT FROM ANNISTON. TREE DOWN ON QUINTARD AVENUE, BETWEEN 14TH AND 15TH STREETS, IN ANNISTON VIA BROADCAST MEDIA. CALHOUN COUNTY EMA ALSO REPORTS OVER 100 LOCATIONS OF TREES OR POWER LINES DOWN ACROSS THE COUNTY.
Jun 28, 2:34 PM CDTTSTM WND DMG1 W Ragland, ALSEVERAL TREES DOWN, SOME BLOCKING THE ROAD, IN AND AROUND RAGLAND.
Jun 28, 2:35 PM CDTTSTM WND DMG2 Ese Dearmanville, ALTREES DOWN BLOCKING THE ROADWAY AT INTERSTATE 20, EXIT 191.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 10:46 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.7 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2018-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1996 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2018-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1996 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
830 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

653 
WUUS54 KBMX 281839
SVRBMX
ALC015-115-281945-
/O.NEW.KBMX.SV.W.0068.180628T1839Z-180628T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
139 PM CDT THU JUN 28 2018

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Calhoun County in east central Alabama...
  St. Clair County in central Alabama...

* Until 245 PM CDT.

* At 138 PM CDT, severe thunderstorms were located along a line
  extending from near Nectar to near Attalla to Ball Flat, moving
  south at 40 mph.

  HAZARD...60 to 70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Anniston, Oxford, Pell City, Jacksonville, Leeds, Moody, Rainbow
  City, Piedmont, Springville, Odenville, West End-Cobb Town, Cobb
  Town, Fort McClellan, Saks, Lincoln, Glencoe, Margaret, Argo,
  Weaver and Ashville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are capable of producing 
widespread tree damage. SEEK SHELTER NOW inside a sturdy structure 
and stay away from windows! 
&&

LAT...LON 3384 8605 3395 8588 3395 8553 3388 8564
      3380 8559 3356 8575 3359 8599 3367 8605
      3370 8619 3354 8619 3349 8626 3351 8628
      3340 8638 3350 8638 3356 8655 3372 8653
      3380 8658 3383 8641 3398 8629 3398 8619
TIME...MOT...LOC 1838Z 352DEG 36KT 3401 8668 3401 8617 3402 8571 

HAIL...<.75IN
WIND...70MPH
 
$$

32/Davis
2 follow-up statements
728 
WWUS54 KBMX 281857
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
157 PM CDT THU JUN 28 2018

ALC015-115-281945-
/O.CON.KBMX.SV.W.0068.000000T0000Z-180628T1945Z/
Calhoun AL-St. Clair AL-
157 PM CDT THU JUN 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR CALHOUN AND ST. CLAIR COUNTIES...

At 157 PM CDT, severe thunderstorms were located along a line
extending from Allgood to Neely Henry Lake to 6 miles south of
Piedmont, moving south at 40 mph.

HAZARD...70 mph wind gusts.

SOURCE...Emergency management.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Anniston, Oxford, Pell City, Jacksonville, Leeds, Moody, Rainbow
City, Piedmont, Springville, Odenville, West End-Cobb Town, Cobb
Town, Fort McClellan, Saks, Lincoln, Glencoe, Margaret, Argo, Weaver
and Ashville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows.
 
&&

LAT...LON 3384 8605 3395 8588 3395 8553 3388 8564
      3380 8559 3356 8575 3359 8599 3367 8605
      3370 8619 3354 8619 3349 8626 3351 8628
      3340 8638 3350 8638 3356 8655 3372 8653
      3380 8658 3383 8641 3398 8629 3398 8619
TIME...MOT...LOC 1857Z 344DEG 36KT 3392 8649 3384 8606 3384 8564 

HAIL...<.75IN
WIND...70MPH
 
$$

32/Davis
285 
WWUS54 KBMX 281932
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
232 PM CDT THU JUN 28 2018

ALC015-115-281945-
/O.CON.KBMX.SV.W.0068.000000T0000Z-180628T1945Z/
Calhoun AL-St. Clair AL-
232 PM CDT THU JUN 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHERN CALHOUN AND ST. CLAIR COUNTIES...

At 232 PM CDT, severe thunderstorms were located along a line
extending from Bald Rock to near Munford to 6 miles north of Fosters
Cross Roads, moving south at 40 mph.

HAZARD...70 mph wind gusts.

SOURCE...Emergency management.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Anniston, Oxford, Pell City, Jacksonville, Leeds, Moody, Springville,
Odenville, Cobb Town, West End-Cobb Town, Fort McClellan, Saks,
Lincoln, Margaret, Argo, Weaver, Ashville, Ragland, Ohatchee and
Hobson City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows.
 
&&

LAT...LON 3378 8603 3378 8580 3380 8559 3356 8575
      3359 8599 3367 8605 3370 8619 3354 8619
      3349 8626 3351 8628 3340 8638 3350 8638
      3356 8655 3372 8653 3380 8658 3383 8641
      3387 8633 3382 8617
TIME...MOT...LOC 1932Z 352DEG 36KT 3359 8643 3351 8601 3351 8559 

HAIL...<.75IN
WIND...70MPH
 
$$

32/Davis

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 12:35 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jun 28, 12:35 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1235 PM CDT Thu Jun 28 2018

.UPDATE...
Aviation and Fire Weather Update.

&&

.NEAR TERM...
Through Tonight.

Watching a MCS moving south southeastward through the Tennessee
Valley this morning, that has prompted a Severe Thunderstorm
Watch and many warnings so far. Have noted strong winds just off
at low levels per HTX radar - 60+ kts at 2400ft. The airmass over
Central Alabama is characterized by high cape (around 5000 J/kg
per the latest surface analysis) and increasing shear with the
MCS. Mid level lapse rates are supportive of continued
thunderstorm growth as the MCS advances southward this afternoon
and early evening. The limiting factor to the west and southwest
is slightly warmer temperatures aloft and height mid level
heights.

Latest radar trends show strong to severe thunderstorms moving
into northeast Central Alabama around 115-130 PM CDT. Will need
to watch the southward progression of the line and whether storms
begin to develop westward. It might become necessary to add
counties along the I-65 corridor to the Severe Thunderstorm Watch,
including the Birmingham metro. Along those same lines, as storms
progress southward near and along the Georgia state line, will
consider adding to the southern extent of the watch. Frequent
lightning and torrential rainfall are also expected with these
thunderstorms.

Hi-res guidance shows this system moving out of southeast Central
Alabama this evening, by 7-8PM. Another weak impulse and boundary
interactions might continue storm development overnight across the
south and will leave low pops in for now.

14

.LONG TERM...
Friday through Wednesday.

A relatively wet pattern may continue during the extended part of
the forecast period. An upper-level ridge centered to our north
will open the door for easterly flow and embedded disturbances to
move westward across the Deep South for Friday through Monday.
This should enhance rain chances, and POPs generally range from 40
to 60 percent each afternoon with the highest chances focused
across the southern half of the CWA. With no real sign of a
suppressive ridge developing over the region, this scenario could
continue beyond Monday as well.

87/Grantham

&&

.AVIATION...
18Z TAF Discussion.

A line of strong to severe storms is pushing SSE into east Central
Alabama, and could produce damaging winds. Have timed out the
arrival of thunderstorms at ANB and ASN based on current radar
trends. Torrential rainfall and frequent lightning are also
expected. The westward extent of the severe storms is more
uncertain, but do expect thunderstorm at all other northern
terminals before 29/00Z. Hi-res guidance shows this system pushing
through MGM and TOI after 28/22Z.  Will likely need updates to
adjust timing of strongest storms through the afternoon.

Guidance is inconsistent regarding the potential for additional
showers and storms overnight as boundaries continue to interact.
Most likely the airmass will not be conducive for overnight activity
behind the exiting storms this afternoon. Patchy fog is possible,
depending on where heaviest rainfall occurs and how quickly cloud
cover clears.

14

&&

.FIRE WEATHER...

Strong to severe storms are expected this afternoon and evening,
moving southward through much of the area. It is possible additional
convection might redevelop overnight, but confidence is low. As
skies clear and winds become calm, patchy fog is possible, but
locations and extent are uncertain at this time.

Very warm temperatures with triple digit heat indices will be the
biggest issue for crews. With humidity values remaining high, Heat
Advisories might be necessary each day through the weekend. There
are no fire weather concerns at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     92  71  91  72  91 /  80  30  40  10  40
Anniston    90  72  92  73  91 /  80  30  40  20  40
Birmingham  93  74  92  74  93 /  80  30  40  20  40
Tuscaloosa  95  76  94  75  93 /  40  30  50  20  50
Calera      91  73  91  73  91 /  70  40  50  20  50
Auburn      89  74  90  74  89 /  70  50  40  30  60
Montgomery  93  76  92  75  92 /  60  60  50  30  60
Troy        92  75  92  74  91 /  60  60  50  30  60

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Heat Advisory until 7 PM CDT this evening for the following
counties: Autauga...Barbour...Bibb...Bullock...Chilton...Coosa...
Dallas...Elmore...Fayette...Greene...Hale...Jefferson...Lamar...
Lowndes...Macon...Marengo...Marion...Montgomery...Perry...
Pickens...Pike...Russell...Shelby...Sumter...Tuscaloosa...
Walker...Winston.

&&
Hazardous weather outlook, Jun 28, 4:47 AM CDT, 8 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
447 AM CDT Thu Jun 28 2018

ALZ011>015-017>050-291300-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
447 AM CDT Thu Jun 28 2018

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Today and Tonight.

Heat indices will may reach 105 degrees for portions of Central
Alabama this afternoon.

Strong to severe thunderstorms along with heavy rainfall, are
possible this afternoon through 10 pm, for portions of Central
Alabama. The main concern will be damaging winds up to 60 miles per
hour.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Heat indices will may reach 105 degrees for portions of Central
Alabama each afternoon Friday through Saturday. Overall coverage will
decrease each afternoon, so confidence remains low.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
this afternoon through 10 pm.

In the hours before

Special weather statement, Jun 28, 12:32 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1232 PM CDT THU JUN 28 2018

ALZ020-281800-
Cherokee AL-
1232 PM CDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEROKEE COUNTY
UNTIL 100 PM CDT...

At 1231 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles northwest of Summerville to 6 miles
northeast of Gaylesville. Movement was south at 10 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Little River Canyon National Preserve, Blanche, Little River Falls,
Broomtown, Fullerton, New Moon, Chesterfield and Little River Canyon
NP.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3452 8551 3424 8545 3435 8567 3436 8566
      3437 8563 3439 8562 3440 8563 3440 8561
      3444 8558 3446 8558 3447 8557 3449 8557
      3449 8556 3450 8556 3450 8555 3453 8552
TIME...MOT...LOC 1731Z 005DEG 10KT 3457 8553 3433 8546

32/Davis
Local storm report, Jun 28, 1:27 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
127 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     TSTM WND DMG     1 NNE CENTRE            34.16N 85.67W
06/28/2018                   CHEROKEE           AL   EMERGENCY MNGR

            MULTIPLE TREES DOWN IN CEDAR BLUFF PER EM.

&&
Local storm report, Jun 28, 1:36 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
136 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     TSTM WND DMG     1 NW CEDAR BLUFF        34.23N 85.61W
06/28/2018                   CHEROKEE           AL   EMERGENCY MNGR

            TREE DOWN ON HOUSE PER EM.

&&

AS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:56 PM CDTHeat AdvisoryBMXAutauga, Barbour, Bibb, Bullock, Chilton, Coosa and 21 more23 hr
Jun 28, 12:57 PM CDTSevere Thunderstorm WarningBMXCherokee63 min
Jun 28, 1:05 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah70 min
Jun 28, 1:50 PM CDTSpecial Weather StatementBMXCleburne40 min
Jun 28, 1:54 PM CDTAreal Flood AdvisoryBMXCherokee, Etowah3 hr
Jun 28, 2:00 PM CDTSpecial Weather StatementBMXLee30 min
Jun 28, 2:06 PM CDTSevere Thunderstorm WarningBMXTalladega39 min
Jun 28, 2:11 PM CDTSevere Thunderstorm WarningBMXBlount49 min
Jun 28, 2:12 PM CDTAreal Flood AdvisoryBMXBlount2 hr
Jun 28, 2:17 PM CDTSevere Thunderstorm WarningBMXClay, Cleburne, Randolph43 min
Jun 28, 2:22 PM CDTSpecial Weather StatementBMXTallapoosa23 min
Jun 28, 2:23 PM CDTSevere Thunderstorm WarningBMXJefferson52 min
Jun 28, 2:29 PM CDTAreal Flood AdvisoryBMXCalhoun, Cleburne, St. Clair, Talladega2 hr
Jun 28, 2:29 PM CDTSevere Thunderstorm WarningBMXClay, Randolph, Shelby, Talladega61 min
Jun 28, 2:41 PM CDTSpecial Weather StatementBMXWalker, Winston64 min
Jun 28, 2:44 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Talladega35 min
Jun 28, 2:48 PM CDTSpecial Weather StatementBMXElmore27 min
Jun 28, 2:49 PM CDTSevere Thunderstorm WarningBMXChambers, Coosa, Tallapoosa71 min
Jun 28, 2:53 PM CDTSevere Thunderstorm WarningBMXJefferson, Shelby82 min
Jun 28, 2:54 PM CDTSpecial Weather StatementBMXLee, Russell36 min
Jun 28, 3:06 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Lee, Macon, Russell24 min
Jun 28, 3:16 PM CDTSevere Thunderstorm WarningBMXWalker59 min
Jun 28, 3:25 PM CDTSevere Thunderstorm WarningBMXBarbour, Chambers, Lee, Russell35 min
Jun 28, 3:27 PM CDTSpecial Weather StatementBMXBibb33 min
Jun 28, 3:30 PM CDTSpecial Weather StatementBMXMacon30 min
Jun 28, 3:33 PM CDTSevere Thunderstorm WarningBMXElmore, Lee, Macon, Tallapoosa57 min
Jun 28, 3:36 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Tuscaloosa54 min
Jun 28, 3:41 PM CDTSpecial Weather StatementBMXFayette, Marion34 min
Jun 28, 3:46 PM CDTAreal Flood AdvisoryBMXChambers, Lee, Russell119 min
Jun 28, 3:46 PM CDTSpecial Weather StatementBMXElmore, Lee, Macon29 min
Jun 28, 3:48 PM CDTSpecial Weather StatementBMXBarbour27 min
Jun 28, 3:52 PM CDTSpecial Weather StatementBMXAutauga, Bibb, Chilton, Tuscaloosa23 min
Jun 28, 3:54 PM CDTSpecial Weather StatementBMXFayette, Lamar, Marion36 min
Jun 28, 3:58 PM CDTSevere Thunderstorm WarningBMXChambers, Lee32 min
Jun 28, 4:02 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Perry58 min
Jun 28, 4:05 PM CDTSevere Thunderstorm WarningBMXBullock, Lee, Macon, Montgomery, Russell25 min
Jun 28, 4:11 PM CDTSpecial Weather StatementBMXAutauga, Bibb, Chilton, Dallas, Hale, Lowndes and 2 more34 min
Jun 28, 4:12 PM CDTSpecial Weather StatementBMXBullock, Macon, Montgomery33 min
Jun 28, 4:13 PM CDTSevere Thunderstorm WarningBMXFayette, Hale, Pickens, Tuscaloosa32 min
Jun 28, 4:17 PM CDTSpecial Weather StatementBMXMarion28 min
Jun 28, 4:18 PM CDTSpecial Weather StatementBMXWinston27 min
Jun 28, 4:21 PM CDTSpecial Weather StatementBMXLamar, Tuscaloosa24 min
Jun 28, 4:25 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Elmore, Lee, Macon, Montgomery and 2 more35 min
Jun 28, 4:27 PM CDTSevere Thunderstorm WarningBMXAutauga, Bibb, Chilton, Dallas, Hale, Lowndes and 3 more33 min
Jun 28, 4:30 PM CDTSpecial Weather StatementBMXMarion30 min
Jun 28, 4:31 PM CDTSevere Thunderstorm WarningBMXLamar, Marion29 min
Jun 28, 4:38 PM CDTSpecial Weather StatementBMXBarbour, Pike37 min
Jun 28, 4:46 PM CDTSpecial Weather StatementBMXGreene, Hale, Lamar, Pickens29 min
Jun 28, 4:48 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Pickens, Tuscaloosa27 min
Jun 28, 4:50 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Montgomery, Pike, Russell25 min
Jun 28, 4:56 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Hale, Lowndes, Montgomery, Perry34 min
Jun 28, 5:06 PM CDTSpecial Weather StatementBMXGreene, Hale, Pickens24 min
Jun 28, 5:08 PM CDTSevere Thunderstorm WarningBMXGreene, Marengo, Pickens, Sumter37 min
Jun 28, 5:10 PM CDTSpecial Weather StatementBMXLamar35 min
Jun 28, 5:13 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Pike32 min
Jun 28, 5:37 PM CDTSpecial Weather StatementBMXBarbour38 min
Jun 28, 5:39 PM CDTSpecial Weather StatementBMXMarengo, Sumter36 min
Jun 28, 5:52 PM CDTSpecial Weather StatementBMXMarengo, Sumter68 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.